Please use this identifier to cite or link to this item:
Title: Positive Solutions of a Class of Operator Equations
Authors: Cvetkovic, Aleksandar
Milovanovic, Gradimir
Stanić, Marija
Issue Date: 2015
Abstract: © 2015, Springer Science+Business Media New York. Positive solutions of a class of matrix equations were studied by Bhatia, et al., Bull. London Math. Soc., 32, 214 (2000), SIAM J. Matrix Anal. Appl., 14, 132 (1993) and 27, 103–114 (2005), by Kwong, Linear Algebra Appl., 108, 177–197 (1988), and by Cvetković and Milovanović, [Linear Algebra Appl., 429, 2401–2414 (2008)]. Following the idea used in the last paper, we study a class of operator equations in infinite-dimensional spaces and prove that the positivity of solutions can be established for this class of equations under the condition that a certain rational function is positive semidefinite.
Type: article
DOI: 10.1007/s11253-015-1079-z
ISSN: 0041-5995
SCOPUS: 2-s2.0-84945143830
Appears in Collections:Faculty of Science, Kragujevac

Page views(s)




Files in This Item:
File Description SizeFormat 
10.1007-s11253-015-1079-z.pdf246.39 kBAdobe PDFThumbnail

This item is licensed under a Creative Commons License Creative Commons